# SDR USAA2011102600004

- Difficulty date: October 19, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 55,503 hours, 36,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK IN FUSELAGE SKIN AT BS 785, S25L.  REPAIRED FUSELAGE SKIN AT BS 785, S25L IAW B737 SRM 53-00-01 REPAIR 31 DETAIL XIX.
